Search the Community
2 results for tags: masturbate
Found 2 results
Hi everyone. I finished my 7 month course of Accutane last month and since then I have masturbated once a week. I am nervous that this will make my acne come back as I felt that there could have been a connection to my acne before I started the tane. Will masturbating post accutane make my acne come back even with all that it's done to improve my skin?
ok so i did this before but back then i was on using cetaohil and since then i have learnd taht cleansers are to alkaline for our skin so i only use water 1-2 times a day once in the morning and once after football practice. anyways the first time i went 76 days without fapping and my skin got better and worse and better and worse, but i was using cetaphil and my face would gert oily halfway througth teh day and in the mornings. now my face isnt as oily as before only sometimes in the morning an